# SDR EIA2006227

- Difficulty date: September 13, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- Aircraft time: 83,807 hours, 14,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 51356837
- Part serial: 34802
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT TOP OF STAIRS TO COCKPIT.  REMOVED AND REPLACED EMERGENCY LIGHT AT TOP OF STAIRS PER MM 33-51-00, OPS CHECKED GOOD.
